Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    jdub12 is offline New Member
    Join Date
    Sep 2002
    Posts
    34

    Question about a Winstrol injection pain....

    Ive been on Winstrol and Test E for about a week now. I've shot Test in my butt cheeks with little pain or aggravation. Ive also shot the Winstrol in my tricep, and butt cheeks. My question is, on my second winstrol injection in the tricep, keep in mind it was the tricep that never had an injection...i now have a baseball size red spot on the back. Its kind of like a small sunburn. It hurts a little more than the other tricep that got winstrol and the pain is there much longer than the other tricep had. Is there something I should be concerned about? The skin feels a little warmer than usual, but its definately more red than usual. I did the same spot as the other tricep, same dosage, and same injection length.

    Anyone have any ideas?

  2. #2
    Tjelle's Avatar
    Tjelle is offline Associate Member
    Join Date
    Feb 2004
    Location
    Sandefjord
    Posts
    315
    go see the doc. at once, better safe than sorry. have u expirienced(sp?) any fever?

  3. #3
    jdub12 is offline New Member
    Join Date
    Sep 2002
    Posts
    34
    no fever, but if i experienced anything unusual than normal it would be the redness and the heat of my skin on that tricep. The other was fine...also the other sites like my butt cheeks were fine too. I noticed that the day after I take a Test E shot, I will sweat a little more, typically in my sleep...sometimes I get a sweat then chilly for like 2 hrs, but nothing that prevented my from everyday activites....and like I said...lasts for like 2 hrs.

    Just wierd that my arm got all red and tender more so than the other arm. Same spot, same amount, strange.

  4. #4
    Tjelle's Avatar
    Tjelle is offline Associate Member
    Join Date
    Feb 2004
    Location
    Sandefjord
    Posts
    315
    i would go see the doc, it's not good if it's innfected. better to get it before it gets worse.. good luck bro=)

  5. #5
    roidrage625 is offline Junior Member
    Join Date
    Oct 2005
    Location
    east side
    Posts
    81
    im starting my second week of winstrol eod and i feel the muscular pain after the injection but as far as a red irritated spot i have nothing like that. i would go see the doc man like tjelle said its better to be safe than sorry, infection is nothing to screw around with.. but another question how long does the pain stay in the muscle after injection for you? mine lasts about 2 days?

  6. #6
    Steroid King is offline New Member
    Join Date
    Dec 2005
    Location
    Michigan
    Posts
    3
    Has any one ever used pharmaeurope.com? Need feed back if site is cool or not? Thanks all.

  7. #7
    rbuckle is offline New Member
    Join Date
    Dec 2005
    Posts
    5
    I just came off a 7 week cycle with Winstrol . I went from right butt cheek to right quad to left quad to left bcheek. They all hurt like hell. I talked to a buddie of mine and he tried the spot shot...ie tri's, bi's, calves, and he said it's no better than typical butt or quad shots. I'd keep them moving. Crystalization can take place if u use same shot site over and over. I love winstrol, but damn! Those shots are for real!

  8. #8
    Bizz's Avatar
    Bizz is offline Associate Member
    Join Date
    Apr 2005
    Location
    Montréal, canada
    Posts
    486
    i think you make a reaction to stanazolol.. happen the same for me i was douing denkall winny wend trough the 10ml evrething was fine then i did zambon after 1 week of ed injection redness came out...i've switch to syrus same thing happen i so i open another denkall same thing... so i start drinking it... go see the doc it's infection allergic maybe

    Bizz

  9. #9
    LatinoPR's Avatar
    LatinoPR is offline Anabolic Member
    Join Date
    Mar 2005
    Location
    somewhere in HELL !!!
    Posts
    2,090
    That happen to my every time that i used Winny (Stan 100 from QV) I only shoot in my a$$,but first i warm in the shower before and after the shoot,it realy work for me also you can drink youre Winny.But i can tell you with my 3 years working in dermatology that you have a dermatitis,so you need antibiotics,go to youre Dr...go..!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •